Proceedings of the Japan Academy

On continuation of regular solutions of partial differential equations with constant coefficients

Akira Kaneko

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 49, Number 1 (1973), 17-19.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195519488

Digital Object Identifier
doi:10.3792/pja/1195519488

Mathematical Reviews number (MathSciNet)
MR0412578

Zentralblatt MATH identifier
0265.35008

Subjects
Primary: 35E10: Convexity properties
Secondary: 32D15: Continuation of analytic objects

Citation

Kaneko, Akira. On continuation of regular solutions of partial differential equations with constant coefficients. Proc. Japan Acad. 49 (1973), no. 1, 17--19. doi:10.3792/pja/1195519488. https://projecteuclid.org/euclid.pja/1195519488


Export citation

References

  • [1] Grusin, V. V.: On solutions with isolated singularities for partial differential equations with constant coefficients. Trudy Moskov. Mat. Obsc., 15, 262-278 (1966).
  • [2] Kaneko, A.: On continuation of regular solutions of partial differential equations to compact convex sets. J. Fac. Sci. Univ. Tokyo, Sec. 1A, 17(3), 567-580 (1970); ibid., 18(3), 415-433 (1972).
  • [3] Kaneko, A.: Fundamental principle and extension of solutions of partial differential equations with constant coefficients. Proceedings of the symposium on hyperfunctions at Katata, October 1971 (to appear in Springer Lecture Notes in Mathematics).
  • [4] Kaneko, A.: On continuation of regular solutions of partial differential equations with constant coefficients (submitted to J. Math. Soc. Japan).
  • [5] Kawai, T.: On the theory of Fourier hyperfunctions and its applications to partial differential equations with constant coefficients. J. Fac. Sci. Univ. Tokyo, Sec. 1A, 17(3), 467-517 (1970).